Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Acne on face, back and scalp, oily skin, taken antibiotics, herbal products and ayurvedic, side effects of isotretinoin. Treatment?

i am 21 years old.i have acne on my face ,back and on my scalp .i have very oily skin and having acne from last 6 to 7 years.i have taken lots of antibiotics and isotretinoin and used deriva-cms gel and clear gel and many herbal products and ayurvedic things.but all are worked for some temporary periods.after some days acne comes back as it my face is looking so dirty with lots of acne marks and acne.isotretinoin has side effects like i gaind weight.inflammation in is there any permanent solution for acne?please help me.
Asked On : Wed, 16 May 2012
Answers:  1 Views:  458
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healthcare magic.

i will be glad to be of assistance.

acne is a natural part of every individual's life from teenage years to the age of 25.

you fall into that age group.

hence you are getting acne.

its not a disease which can be cured , however we can keep it in control but you still get a few lesions.

dont take isotretinoin if you are having side effects with it.

you can try out salicylic peels once every 2 weeks with your dermatologist.

also using combination of clindamycin and benzoyl peroxide cream in the morning, azelaic acid 10% cream in the evening and combination of Retinoic acid and clindamycin cream in the night will be helpful.

please try out this regimen.

Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor